Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions resembling quotients of measures


Author: Ethan D. Bolker
Journal: Trans. Amer. Math. Soc. 124 (1966), 292-312
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9947-1966-0197671-9
MathSciNet review: 0197671
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dubins and E. H. Spanier, How to cut a cake fairly, Amer. Math. Monthly 68 (1961), 1-17. MR 0129031 (23:B2068)
  • [2] P. R. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. 54 (1948), 416-421. MR 0024963 (9:574h)
  • [3] A. Liapounoff, Sur les fonctions-vecteurs complètement additives, Bull. Acad. Sci. URSS Sér. Math. 4 (1940), 465-478. MR 0004080 (2:315e)
  • [4] D. Maharam, The representation of abstract measure functions, Trans. Amer. Math. Soc. 65 (1949), 279-330. MR 0028923 (10:519a)
  • [5] J. von Neumann, Continuous geometry, Princeton Mathematical Series No. 25, Princeton Univ. Press, Princeton, N. J., 1960. MR 0120174 (22:10931)
  • [6] P. D. Finch, A generalization of the Radon-Nikodym Theorem, J. Austral. Math. Soc. 5 (1965), 17-24. MR 0179316 (31:3564)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197671-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society